Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in ear while burping after placing ear tube in surgery. Why is it happening ?

Hi, my daughter got ear tube 4 days back. After the surgery she was ok and on the same day she was little cranky after each burp. I gave her pain medicine as per my doctor s advice. The pain was gone the next day. But again aft four days she has the same problem. Please advice why this is happening and what to do to sooth her. She is only 7 months old.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
HI I have gone through your mail, as you said that 4 days back your kid had been operated for putting ear tubes,if after four days you feel as your child is having earache than there may be possibility of infection so it will be advisable to contact your surgeon for examination of the ear and find out the reason than only proper treatment will be possible. Thanks.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor